# SDR ASAA2024090552772

- Difficulty date: September 5, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N214AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60579
- Aircraft time: 18,333 hours, 5,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 727+4" TO STA 727I+8". GROUNDED - YES. REMOVED DAMAGE ON AFT CARGO RH TRANSITION. BETWEEN STR 727 TO 7271. MAX MAT LOSS 0,005. FOUND TO BE OUT LIMITS, REPAIRED RH TRANSITION ON AFT CARGO COMPT BETWEEN STA 727 TO 727I. IAW B737-900 SRM 53-00-53-2R-5 AND SRM 51-40-02-OG-OW:1.5 O:0.040 R:0,035 L:2 D:0,005.
